# SDR CA191022017

- Difficulty date: August 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 601R39000
- Condition: Corroded
- Location: Bs 559
- Part time: 39,568 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 44EA AREAS OF CORROSION ON AND AROUND THE LAV SERVICE SKIN DOUBLER BETWEEN FS559.00+80 & FS559.00+112 AND STRINGERS 20R & 24R (TC# 20191022017)
